# SDR AALA202201310602

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,052 hours, 10,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 99C55480101
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OILY SUBSTANCE LEAKING FROM ACTUATOR ON DOOR 4L. REMOVED AND REPLACED 4L DOOR SNUBBER AS REQUIRED OPERATIONS TEST OF SNUBBER, TEST GOOD. NO LEAKS NOTED.
